Suggest treatment for myocardial infarction
I had two strokes in February 2014. I have recovered to almost 100 per cent of prior capabilities. In July of 2016 I had a cardiovascular spasm, not a myocardial infarction as proved by cardiac catheterization, echo cardiogram, EKG and cardiac enzymes.
In 2014 I was on metformin, 850 mgm twice per day then reduced to 500 mg twice per day. Metformin was discontinued two years ago.
I take Atorvastatin 10 mgm, every other day; ASA 325 mgm per day; Amlodipine Besylate 2.5 mgm daily; CoQ 10 100 mgm three times per day, 10,000 IU of Vitamin D per week and one Cetrum Silver multivitamin per day.
I walk three to nine miles per day in three mile increments. I also perform low impact calisthenics.
I drink forty-six to sixty-eight ounces of water per day. For breakfast I have a bowl of oatmeal with blueberries and soy milk. I also have an two egg omelet with spinach, XXXXXXX and carrots chopped into it. I do not have cheese or meat in the omelet. I drink an 8oz smoothie with one oz of aloe vera, one tablespoonful of yogurt and more chopped spinach, XXXXXXX and other leafy green vegetables. For lunch, I have a leafy green salad with chopped grilled chicken. For dinner I have another smoothie as described above.
This is analogous to eating like a king for breakfast; a XXXXXXX for lunch; and a pauper for dinner. I do not consume alcohol, pork, caffeine or processed sugar.
So what is my question? While following the above regimen I have been unable to perform sexually. The spirit is willing the flesh is not. I cannot take erectile disfunction meds. Recently, as an experiment, I changed my diet. I eat a bowl of corn flakes before going to bed and for lunch I have a chicken burrito without cheese or beans. Now both the flesh and spirit are willing. Is this psychosomatic or what I have not discussed this with my doctor. I am concerned about return of diabetes as my blood sugars have returned to over 100 and on one occasion have been 130. Thank you in advance.
Get your HbA1c level checked
Thanks for asking on HealthcareMagic.
I have gone carefully through the details of your regimen. Unfortunately, erectile dysfunction is commonly encountered in a case like yours. There can indeed be a psychosomatic component. Discuss with your doctor whether there can be any scenario wherein a controlled use of erectile dysfunction medication would be possible. Also visit a psychologist who could offer you some tips which could help you psychologically avert the problem.
I would insist you to get your blood HbA1c level checked and to upload the report.
I would await your response.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Treatment and cure for inferior myocardial infarction
- Treatment and cure for posterior myocardial infarction
- Treatment and cure for hyperacute myocardial infarction
- Inferior wall myocardial infarction treatment
- Myocardial infarction ayurvadic treatment
- Myocardial infarction dementia
- Treatment and cure for early myocardial infarction
- Treatment and cure for anteroseptal myocardial infarction
- Treatment and cure for Old myocardial infarct
- Treatment and cure for Myocardial infarction
- Suggest treatment for severe loose motion
- Is there any cure for degenerative mucoid cyst associated with...
- Suggest treatment for chronic severe diarrhea and stomach pain
- Does Klonopin of a different brand cause any adverse reactions?
- What causes unusual sweating?
- Suggest treatment for joints pain in a person with IBS
- What are the side effects of Superglue injection?
- Suggest remedy for excessive dryness in mouth
- Is restarting of Casodex advisable after stopping it?
- Suggest treatment for severe constipation